Publication
Title
A projection-property for abstract rational (1-point) approximants
Author
Language
English
Source (journal)
Journal of operator theory. - Bucharest
Publication
Bucharest : 1983
ISSN
0379-4024
Volume/pages
10:1(1983), p. 127-131
ISI
A1983RK47700014
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 03.11.2018
To cite this reference